MathSciNet Relay Station
MathSciNet bibliographic data
MR1828180 (2002e:57048) 57R70 (19B99 37C27 57Q10)
Pajitnov, A. V. Closed orbits of gradient flows and logarithms of non-abelian Witt vectors. Special issues dedicated to Daniel Quillen on the occasion of his sixtieth birthday, Part V. $K$-Theory 21 (2000), no. 4, 301–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement